# SDR USAA030318

- Difficulty date: December 11, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WRINKLE CRACK 2.5 INCHES LONG, STATION 747 STRINGER 22R.  INSTALLED REPAIR DOUBLERS PER SRM 53-00-01 PG 205, FIG 202.  (M)
